I have been taking 120mg since October, but I have been on Cymbalta for at least a year. Sunday I took my last 120mg dosage and I feel like a stoned brick-head today, hearing sounds kind of underwater-like, it took me four hours to wake up and get enough energy to get out of bed even though I was sweating buckets under the sheets. I'm in this situation because I had to reschedule my doctor's appointment from last week to sometime in the future because I'm at college (two weeks before midterms!) and am 2.5-3 hours away and can't really miss any classes because my teachers are nuts and won't let me make it up because my doctor will also NOT give me a note to give to them or the school about my severe PTSD. Since I cannot make it in person, my doctor refuses to refill my prescription unless I send him $150 (!!!) and then he will only give me 14 days (what??). I've decided he's a crook and since I was thinking of asking to not be on Cymbalta anymore, I would just go without. His receptionist won't even let me reschedule a new appointment until I pay for the 15 minute consult ($150). I hope my post makes sense. I would like some tips or support on going through a cold turkey from 120mg. I'm also on Wellbutrin XL, Ambien, Buspar, and Abilify. I have made sure I am drinking a lot of fluids and keep moving and focused on my goals because when I sit still, everything is a lot worse. Any ideas on how to juggle a full credit load of 16 credits while dealing with this crap?? I have an appointment with the school's doctor to see what he says about this, but I want some experienced answers.
Also, I want to add that I am taking Cymbalta for severe TMJ pain plus complex PTSD which I've been on some time of medication on since 2008. I have been through one surgery with that and def. don't want others!
Edited by AshleyA, 28 February 2012 - 01:11 PM.